MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO + VISIAN Implantable Collamer Lens (ICL); Phakic Intraocular Lens

STAAR Surgical Company EVO/EVO + VISIAN Implantable Collamer Lens (ICL); Phakic Intraocular Lens
Model Number VICM5_13.2 (-7.50)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, elevated iop, significant reduction of iridocorneal angles and significant shallowing of the ac.Medication was prescribed.Reportedly, 'iop was reduced in office same day and never elevated again' and 'pupil is fully reactive'.The lens remains implanted.The cause of the event was reported as unknown.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
H11- manufacturer narrative: iop elevation from baseline is identified in the labeling as a known potential adverse event following icl implantation.H6.Health effect- clinical code (e): 4581- 'significant reduction of iridocorneal angles'; 'shallowing of the ac'; 'reactive pupil'.H6- investigation type code (b): 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# (b)(4).

Brand Name
EVO/EVO + VISIAN Implantable Collamer Lens (ICL)
Common Device Name
Phakic Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key50330526
Report Number2023826-2026-01554
Device Sequence Number14823433
Product Code MTA
UDI-Device Identifier00840311300884
UDI-Public(01)00840311300884(11)250815(17)280731
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICM5_13.2 (-7.50)
Device Catalogue NumberVICM5_13.2
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale